# SDR CALA0300316

- Difficulty date: June 16, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N70352
- Make and model: Boeing 7373T0
- Aircraft serial: 23590
- Aircraft time: 47,034 hours, 24,707 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A GOUGE IN CENTER OF AFT BAGGAGE BIN DOOR EXTERIOR SKIN ABOUT 12 INCHES ABOVE HANDLE.  THE SKIN WAS REPAIRED IAW SRM 52-00-01, PAGE 203.
